# SDR USAASB99185

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperable
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - PILOT REPORTED THE EMERGENCY EXIT LIGHTS REMAIN ON IN THE ARMED POSITION.  MAINTENANCE FOUND LOOSE HARDWARE AT THE FORWARD SERVICE DOOR EMERGENCY LIGHT POWER SUPPLY CAUSING A SHORT AND TRIPPING THE 'EMERG LIGHTS PWR' CIRCUIT BREAKER.  SECURED HARDWARE AT THE FORWARD SERVICE DOOR EMERGENCY LIGHT POWER SUPPLY.  RESET CIRCUIT BREAKER.  EMERGENCY LIGHTS OPERATIONALLY CHECKED GOOD.  (X)
